Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What are side effects from the medicine shelcal 250

Premium Questions

doctor1 MD

im on flagyl ic metronidazole have it until this sat 250 mg 3 x day i have bad headache all morning then feel so drugged all day is this normal what can i do to finish it without this feeling i take ...

doctor1 MD

medicines are prescribed. Fruselac, glyciphage 250, galvas 250, deriphyline od 300, moxovas, supradyn , omnacortil 10, telesta 40. ipravent respules thru nebulization. will these medicines have any side effects ...

doctor1 MD

My neorologist gave me some VYVANSE 20 mg to keep me awake in my car. What are some of the side effects of this medicine? ...

doctor1 MD

for Increasing sexual activity both for wife and Husband.Does it have any side effects.whether it would Treat Premature ejalaction and Increse ejection and Sperm count . what would be other ayurvedic medicine ...

doctor1 MD

of PPI side effects on kidney or any other are really there. Then what is long term means.?? ..., but as soon i stop i again start getting symptoms within one week. I have read possible side effects ...

Public Forum Discussions

doctor1 MD

it and are there any side effects on taking these ...I am suffering from migraine and have been recommended the following tablets: naxdom 250 mg divaa ...

doctor1 MD

:160) and salmonella H -positive (DIL 1:80) . Gynaecologist has suggestedd to take CEFTUM 250mg tablets.. kindly let me know is this tablet has any side effects during my pregnancy? ...

doctor1 MD

250 ) since last 4 years . Is this medicine having side effects , considering the fact that I need ...I am 52 .I take Glycomat 250 once in a day after reakfast . My suger levels are fasting 90 / PP 98 ...

doctor1 MD

and vigyn-D for 30 days. i want to know whether these tablets have side effects and what is the use ...

doctor1 MD

life? any side effects of using rosuvas for prolonged time? ...Hi, Iam 32 yrs old ( south indian) and I have 250 levels of cholesterol and I have acid reflux too ...

doctor1 MD

that water filled in retina side due to some steroid consumption. I have taken following medicines under medical super vison. HIFEANC ( 1+1) JOINTACE (1+1) AND SHELCAL-500 (1). This medicines have any side ...

doctor1 MD

falls sleep and is not able to concentrate in studies. is it the side effect of the medicind, if so what ...h! sir,my daughter aged 14 years now is on epileptic medicine since 2010,earlier she was taking ...

doctor1 MD

and Shelcal-250, I finished the said course . After that he suggested R-Cinex 450/300 for 3 Months. My question is 1) Weather these Medicine do any side effects? 2) Is this is a right treatment for the same ...

doctor1 MD

which medicine i have to use for recover pimples now i am using tablet azento 250 is any side effect in this tablet because i got married 2 months back thats y asking ...

doctor1 MD

prescribed p250 i want to know is this medicine ok and what may be the side effects also last time when she ...

Mobile Questions and Answers

doctor1 MD

HI Tonact is a cholesterol lowering medicine . Usually it is well tolerated by most . Side effects are Muscle pain , Weakness , Jaundice , Nausea , which happens on long term usage of the medicine . BUt generally its a safe medicine to take .

doctor1 MD

Good evening. Thyronorm can cause increased blood pressure, increased heart rates, anxiety, tremors and maybe diarrhea. Try to avoid overdosing it and if you have kindly refrain from taking any more.

doctor1 MD